# SDR AALA202408156403

- Difficulty date: August 9, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 71,394 hours, 29,562 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED VIBRATION IN FLOOR AND BUZZING SOUNDAROUND ROW 11 AND 12.  MORE PRONOUNCED ON INITIAL CLIMB OUT ANDCRUISE.  SUBSIDED SOME TIME AROUND 2 HOURS INTO FLIGHT.  NO ABNORMAL INDICATIONS ON FLIGHT DECK.**SUPPLEMENTAL REPORT FOR (AALA202408096403): ACCOMPLISHED CONDITIONAL INSPECTION, PER AMM 05-51-67-280-801 AND PERFORMED HIGH-POWER ENGINE RUN, PER  AMM 71-00-00. NO ABNORMAL SOUNDS AND VIBRATION FOUND AT THIS TIME. NO FAULT FOUND**(CLOSED).
